About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 929725, 10 pages
http://dx.doi.org/10.1155/2013/929725
Research Article

New Delay-Dependent Robust Stability Criterion for LPD Discrete-Time Systems with Interval Time-Varying Delays

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand
3Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 18 October 2012; Accepted 13 January 2013

Academic Editor: Xiaohui Liu

Copyright © 2013 Narongsak Yotha and Kanit Mukdasai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” Institute of Electrical and Electronics Engineers, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Botmart and P. Niamsup, “Robust exponential stability and stabilizability of linear parameter dependent systems with delays,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2551–2566, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. T. Cui and M. G. Hua, “Robust passive control for uncertain discrete-time systems with time-varying delays,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 331–341, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Fang, “Delay-dependent stability analysis for discrete singular systems with time-varying delays,” Acta Automatica Sinica, vol. 36, no. 5, pp. 751–755, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Fridman and U. Shaked, “Parameter dependent stability and stabilization of uncertain time-delay systems,” Institute of Electrical and Electronics Engineers, vol. 48, no. 5, pp. 861–866, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Fridman and U. Shaked, “Stability and guaranteed cost control of uncertain discrete delay systems,” International Journal of Control, vol. 78, no. 4, pp. 235–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhauser, Berlin, Germany, 2003.
  8. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” Institute of Electrical and Electronics Engineers, vol. 49, no. 5, pp. 828–832, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Jiang, Q. L. Han, and X. Yu, “Stability criteria for linear discrete-time systems with interval-like time-varying delay,” in Proceedings of the American Control Conference (ACC '05), pp. 2817–2822, June 2005. View at Scopus
  10. X. G. Liu, R. R. Martin, M. Wu, and M. L. Tang, “Delay-dependent robust stabilisation of discrete-time systems with time-varying delay,” IEE Proceedings: Control Theory and Applications, vol. 153, no. 6, pp. 689–702, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. W.-J. Mao, “An LMI approach to D-stability and D-stabilization of linear discrete singular system with state delay,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1694–1704, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W.-J. Mao and J. Chu, “D-stability and D-stabilization of linear discrete time-delay systems with polytopic uncertainties,” Automatica, vol. 45, no. 3, pp. 842–846, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. Mukdasai, “Robust exponential stability for LPD discrete-time system with interval time-varying delay,” Journal of Applied Mathematics, vol. 2012, Article ID 237430, 13 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  14. K. Mukdasai and P. Niamsup, “Robust stability of discrete-time linear parameter dependent system with delay,” Thai Journal of Mathematics (Annual Meeting in Mathematics), vol. 8, no. 4, Special issue, pp. 11–20, 2010. View at Zentralblatt MATH · View at MathSciNet
  15. P. T. Nam, H. M. Hien, and V. N. Phat, “Asymptotic stability of linear state-delayed neutral systems with polytope type uncertainties,” Dynamic Systems and Applications, vol. 19, no. 1, pp. 63–72, 2010. View at Zentralblatt MATH · View at MathSciNet
  16. P. Niamsup and V. N. Phat, “H control for nonlinear time-varying delay systems with convex polytopic uncertainties,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 4254–4263, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. N. Phat and P. T. Nam, “Exponential stability and stabilization of uncertain linear time-varying systems using parameter dependent Lyapunov function,” International Journal of Control, vol. 80, no. 8, pp. 1333–1341, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. De la Sen, “Robust stabilization of a class of polytopic linear time-varying continuous systems under point delays and saturating controls,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 73–83, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Udpin and P. Niamsup, “Robust stability of discrete-time LPD neural networks with time-varying delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3914–3924, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. G. Wu, P. Shi, H. Su, and J. Chu, “Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay,” Neurocomputing, vol. 74, no. 10, pp. 1626–1631, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. Y. Xia and Y. Jia, “Robust stability functionals of state delayed systems with polytopic type uncertainties via parameter-dependent Lyapunov functions,” International Journal of Control, vol. 75, no. 16-17, pp. 1427–1434, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Zhang, Q. Y. Xie, X. S. Cai, and Z. Z. Han, “New stability criteria for discrete-time systems with interval time-varying delay and polytopic uncertainty,” Latin American Applied Research, vol. 40, no. 2, pp. 119–124, 2010. View at Scopus
  23. W. Zhang, J. Wang, Y. Liang, and Z. Z. Han, “Improved delay-range-dependent stability criterion for discrete-time systems with interval time-varying delay,” Journal of Information and Computational Science, vol. 14, no. 8, pp. 3321–3328, 2011.
  24. W.-A. Zhang and L. Yu, “Stability analysis for discrete-time switched time-delay systems,” Automatica, vol. 45, no. 10, pp. 2265–2271, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet